| Model Number |
DM0010FAA |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Codes |
Perforation (2001); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3:no conclusion can be drawn.Device was returned and the evaluation anticipated but not yet begun.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving the perforator , the perforator tool was very slow and did not cut the bone effectively.A second perforator bit from the same lot number was used, which went through the bone and did not stop as intended.The product had contact with the patient, and the procedure was completed with the reported products.No interventions were performed or planned.The patient outcome was reported as alive with no injury.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
H3:product analysis: evaluation couldn't able to reproduced the reported malfunction of continues to run.It was also noted that there were no abnormalities found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving the perforator, the perforator tool was very slow and did not cut the bone effectively.A second perforator bit from the same lot number was used, which went through the bone and did not stop as intended.The product had contact with the patient, and the procedure was completed with the reported products.No interventions were performed or planned.The patient outcome was reported as alive with no injury.No patient complications have been reported as a result of this event.The procedure was completed with the reported product(s).